MathSciNet Relay Station
MathSciNet bibliographic data
MR1072350 47D09 (34G10 34K30 35R20)
Xio, Tijun; Liang, Jin A note on the propagators of second order linear differential equations in Hilbert spaces. Proc. Amer. Math. Soc. 113 (1991), no. 3, 663–667.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement